On 2-edge-connected [a,b]-factors of graphs with Ore-type condition

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)225-234
JournalDiscrete Mathematics
Volume296
Publication statusPublished - 2005 Jul 1

Cite this

On 2-edge-connected [a,b]-factors of graphs with Ore-type condition. / Matsuda, H.

In: Discrete Mathematics, Vol. 296, 01.07.2005, p. 225-234.

Research output: Contribution to journalArticle

@article{1e98306bcb184e638d50c39b68452287,
title = "On 2-edge-connected [a,b]-factors of graphs with Ore-type condition",
author = "H. Matsuda",
year = "2005",
month = "7",
day = "1",
language = "English",
volume = "296",
pages = "225--234",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

TY - JOUR

T1 - On 2-edge-connected [a,b]-factors of graphs with Ore-type condition

AU - Matsuda, H.

PY - 2005/7/1

Y1 - 2005/7/1

M3 - Article

VL - 296

SP - 225

EP - 234

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -